MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS

ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Model Number 1L79-35
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This event was previously reported through 3002809144-2021-00238-01; however on 29 apr 2021 it was identified that an additional reagent lot was involved in this event.
 
Event or Problem Description
The customer generated falsely (b)(6) architect (b)(6) results for 2 patients.The following information was provided: sid (b)(6) initial result (b)(6).The customer reported this patient as (b)(6).Sid (b)(6) initial result (b)(6) (grayzone), repeat (b)(6) the customer reported this patient as (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect anti-hcv reagent kit, list number 01l79-35 lot 25575be00, manufactured in wiesbaden, germany in section d of this report to architect anti-hcv reagent kit, list number 01l79-35 lot 21461be00, manufactured in wiesbaden, germany.Mdr number 3002809144-2021-00238 has been submitted and all further information will be documented under that mdr number.This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
ARCHITECT ANTI-HCV REAGENT KIT
Common Device Name
ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11824991
Report Number3002809144-2021-00315
Device Sequence Number1153726
Product Code MZO
UDI-Device Identifier00380740001421
UDI-Public00380740001421
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P050042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1L79-35
Device Catalogue Number01L79-35
Device Lot Number25575BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6) ; ARC I2000SR INST, 03M74-02, (B)(6)